American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37E10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] F. Béguin, S. Crovisier, Tobias Jäger and F. Le Roux. Denjoy constructions for fibered homeomorphisms of the torus. Trans. Amer. Math. Soc. 361 (2009) 5851-5883. MR 2529917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Benson Farb and John Franks. Group actions on one-manifolds, II: Extensions of Hölder's Theorem. Trans. Amer. Math. Soc. 355 (2003) 4385-4396. MR 1986507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1